# SDR DXTA200300062

- Difficulty date: July 5, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 6,266 hours, 5,096 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT THRUST REVERSER UNLOCK LIGHT CAME ON DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  BLED BRAKE SYSTEM, TROUBLESHOT TO BROKEN WIRES ON THE ANTI-SKID TRANSDUCER.  REPAIRED WIRING, PERFORMED OPERATIONAL CHECK AND TAXI CHECK OF THE BRAKE SYSTEM, CHECKED GOOD.  ALL WORK DONE IAW CESSNA CE 560 MM CHAPTER 32-42-00 AND CHAPTER 32-40-01 OF THE CE560 WIRING DIAGRAM MM.
